Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 574634, 7 pages
http://dx.doi.org/10.1155/2012/574634
Research Article

On Generalized Flett's Mean Value Theorem

Institute of Mathematics, Faculty of Science, Pavol Jozef Šafárik University in Košice, Jesenná 5, 040 01 Košice, Slovakia

Received 27 March 2012; Accepted 20 September 2012

Academic Editor: Adolfo Ballester-Bolinches

Copyright © 2012 Jana Molnárová. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. M. Flett, “A mean value theorem,” The Mathematical Gazette, vol. 42, pp. 38–39, 1958. View at Google Scholar
  2. T.-L. Rădulescu, V. D. Rădulescu, and T. Andreescu, Problems in Real Analysis: Advanced Calculus on the Real Axis, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar
  3. P. K. Sahoo and T. Riedel, Mean Value Theorems and Functional Equations, World Scientific, River Edge, NJ, USA, 1998. View at Publisher · View at Google Scholar
  4. D. H. Trahan, “A new type of mean value theorem,” Mathematics Magazine, vol. 39, pp. 264–268, 1966. View at Google Scholar · View at Zentralblatt MATH
  5. J. Tong, “On Flett’s mean value theorem,” International Journal of Mathematical Education in Science & Technology, vol. 35, pp. 936–941, 2004. View at Google Scholar
  6. J. Haluška and O. Hutník, “Some inequalities involving integral means,” Tatra Mountains Mathematical Publications, vol. 35, pp. 131–146, 2007. View at Google Scholar · View at Zentralblatt MATH
  7. O. Hutník, “On Hadamard type inequalities for generalized weighted quasi-arithmetic means,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 3, article 96, 2006. View at Google Scholar · View at Zentralblatt MATH
  8. O. Hutník, “Some integral inequalities of Hölder and Minkowski type,” Colloquium Mathematicum, vol. 108, no. 2, pp. 247–261, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. O. Hutník and J. Molnárová, “On Flett’s mean value theorem,” In press.
  10. R. M. Davitt, R. C. Powers, T. Riedel, and P. K. Sahoo, “Flett's mean value theorem for holomorphic functions,” Mathematics Magazine, vol. 72, no. 4, pp. 304–307, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Das, T. Riedel, and P. K. Sahoo, “Flett's mean value theorem for approximately differentiable functions,” Radovi Matematički, vol. 10, no. 2, pp. 157–164, 2001. View at Google Scholar · View at Zentralblatt MATH
  12. I. Jędrzejewska and B. Szkopińska, “On generalizations of Flett's theorem,” Real Analysis Exchange, vol. 30, no. 1, pp. 75–86, 2004. View at Google Scholar
  13. R. C. Powers, T. Riedel, and P. K. Sahoo, “Flett's mean value theorem in topological vector spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 11, pp. 689–694, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. I. Pawlikowska, “An extension of a theorem of Flett,” Demonstratio Mathematica, vol. 32, no. 2, pp. 281–286, 1999. View at Google Scholar · View at Zentralblatt MATH